Safariyan, Alireza, Arabi Belaghi, Reza. (1400). Estimation for the Reliability Characteristics of a Family of Lifetime Distributions under Progressive Censoring. , 1(2), 71-86. doi: 10.22054/jcsm.2021.53672.1021
Alireza Safariyan; Reza Arabi Belaghi. "Estimation for the Reliability Characteristics of a Family of Lifetime Distributions under Progressive Censoring". , 1, 2, 1400, 71-86. doi: 10.22054/jcsm.2021.53672.1021
Safariyan, Alireza, Arabi Belaghi, Reza. (1400). 'Estimation for the Reliability Characteristics of a Family of Lifetime Distributions under Progressive Censoring', , 1(2), pp. 71-86. doi: 10.22054/jcsm.2021.53672.1021
Safariyan, Alireza, Arabi Belaghi, Reza. Estimation for the Reliability Characteristics of a Family of Lifetime Distributions under Progressive Censoring. , 1400; 1(2): 71-86. doi: 10.22054/jcsm.2021.53672.1021


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.

login